RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2011, Volume 3, Issue 4, Pages 144–150 (Mi ufa125)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrating the Korteweg-de Vries equation with a special free term in the class of periodic functions

A. B. Yakhshimuratov

Urgench State University, Urgench, Uzbekistan

Abstract: In the present paper we use the method of the inverse spectral problem to integrate the Korteweg-de Vries equation with a free term independent of the spatial variable in the class of periodic functions.

Keywords: Sturm–Liouville operator, inverse spectral problem, the Dubrovin–Trubowitz system of equations, the Korteweg-de Vries equation.

Full text: PDF file (392 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.946
Received: 10.05.2011

Citation: A. B. Yakhshimuratov, “Integrating the Korteweg-de Vries equation with a special free term in the class of periodic functions”, Ufimsk. Mat. Zh., 3:4 (2011), 144–150

Citation in format AMSBIB
\Bibitem{Yak11}
\by A.~B.~Yakhshimuratov
\paper Integrating the Korteweg-de Vries equation with a~special free term in the class of periodic functions
\jour Ufimsk. Mat. Zh.
\yr 2011
\vol 3
\issue 4
\pages 144--150
\mathnet{http://mi.mathnet.ru/ufa125}
\zmath{https://zbmath.org/?q=an:1249.35300}


Linking options:
  • http://mi.mathnet.ru/eng/ufa125
  • http://mi.mathnet.ru/eng/ufa/v3/i4/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Matyoqubov, A. B. Yakhshimuratov, “Integration of higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions”, Ufa Math. J., 5:1 (2013), 102–111  mathnet  crossref  mathscinet  elib
    2. A. B. Yakhshimuratov, M. M. Matyokubov, “Integration of loaded Korteweg–de Vries equation in a class of periodic functions”, Russian Math. (Iz. VUZ), 60:2 (2016), 72–76  mathnet  crossref  isi
  • ”фимский математический журнал
    Number of views:
    This page:180
    Full text:64
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020